RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2011, Number 2(12), Pages 40–48 (Mi pdm274)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematical Foundations of Informatics and Programming

FPT-algorithms and their classification on the basis of elasticity

V. V. Bykova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We give a brief overview of the results and problems of parameterized algorithmics as the new direction of computational complexity theory. For a parameterized algorithm, we offer a new indicator of computational complexity which can be used to measure the growth rate of its complexity function depending on many variables. This indicator is a partial elasticity of the complexity function. We offer a two-dimensional classification of parameterized algorithms with the complexity function having a multiplicative form of presentation.

Keywords: computation complexity, parameterized algorithms, elasticity of algorithms.

Full text: PDF file (574 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 510.52+004.051

Citation: V. V. Bykova, “FPT-algorithms and their classification on the basis of elasticity”, Prikl. Diskr. Mat., 2011, no. 2(12), 40–48

Citation in format AMSBIB
\Bibitem{Byk11}
\by V.~V.~Bykova
\paper FPT-algorithms and their classification on the basis of elasticity
\jour Prikl. Diskr. Mat.
\yr 2011
\issue 2(12)
\pages 40--48
\mathnet{http://mi.mathnet.ru/pdm274}


Linking options:
  • http://mi.mathnet.ru/eng/pdm274
  • http://mi.mathnet.ru/eng/pdm/y2011/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bykova, “FTP-algoritmy i ikh klassifikatsiya na osnove elastichnosti”, PDM, 2011, prilozhenie № 4, 58–60  mathnet
    2. V. V. Bykova, “FPT-algoritmy na grafakh ogranichennoi drevovidnoi shiriny”, PDM, 2012, no. 2(16), 65–78  mathnet
    3. V. V. Bykova, “Metody razrabotki FTP-algoritmov na grafakh ogranichennoi drevovidnoi shiriny”, PDM. Prilozhenie, 2012, no. 5, 102–104  mathnet
    4. G. P. Agibalov, I. A. Pankratova, “Sibecrypt'12. Obzor dokladov”, PDM, 2012, no. 4(18), 108–122  mathnet
    5. V. V. Bykova, “O merakh tselostnosti grafov: obzor”, PDM, 2014, no. 4(26), 96–111  mathnet
  • Прикладная дискретная математика
    Number of views:
    This page:336
    Full text:141
    References:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018